# SDR SWAA2021091598005

- Difficulty date: July 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER SUPPORT IS CRACKED AT LOWER FASTENER HOLE AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON. ; / [01] LOCATED AND DRILLED WEB ASSY IAW SRM 51-40-02. OK TO INSTALL.; [02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED OK TO INSTALL.; [03] INSTALLED SUPPORT IAW AMM 20-50-11.; [04] VERIFIED INSTALLED SUPPORT IAW AMM 20-50-11.
